Symmetric flows of a conducting fluid across a magnetic field
Doklady Akademii Nauk, Tome 154 (1964) no. 2, pp. 306-309
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_154_2_a18,
author = {A. I. Morozov and L. S. Solov'ev},
title = {Symmetric flows of a conducting fluid across a magnetic field},
journal = {Doklady Akademii Nauk},
pages = {306--309},
year = {1964},
volume = {154},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_154_2_a18/}
}
A. I. Morozov; L. S. Solov'ev. Symmetric flows of a conducting fluid across a magnetic field. Doklady Akademii Nauk, Tome 154 (1964) no. 2, pp. 306-309. http://geodesic.mathdoc.fr/item/DAN_1964_154_2_a18/